The Journal of dermatological treatment · 2026
Severe cutaneous adverse reactions associated with systemic antibiotics in acne vulgaris: a systematic review.
СтатьяСистематический обзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Preclaro Ivan Arni C, Wu Po-Chien, Go Mary Caroline, Chung Wen-Hung, Chen Chun-Bing
Аннотация
BACKGROUND: Acne vulgaris (AV) is an inflammatory disorder of the pilosebaceous unit commonly managed with systemic antibiotics. Since antibiotics are known triggers of severe cutaneous adverse drug reaction (SCARs), patients with AV receiving prolonged antibiotics are at potential risk. This study aims to describe reported cases of SCARs occurring among AV patients treated with systemic antibiotics.
METHODS: A literature search was conducted in November 2025 using PubMed, Web of Science, ClinicalKey, Ovid and Cochrane library. Eligible studies included reports of AV patients who developed SCARs in association with systemic antibiotic treatment.
RESULTS: Twenty-eight articles (27 reports, 1 case series) were identified, encompassing a total of 31 patients with SCARs. Tetracycline class was the most frequently implicated antibiotic, with a mean latency period of approximately 4 weeks. Drug reaction with eosinophilia and systemic symptoms (DRESS) was reported in 24 cases, Stevens-Johnson syndrome (SJS) in 5 cases and acute generalized exanthematous pustulosis (AGEP) in 2 cases. Three patients died, and five developed long-term complications.
CONCLUSION: Although rare, SCARs may occur in AV patients receiving systemic antibiotics. Clinicians should maintain a high index of suspicion during therapy, ensure regular follow-up, and counsel patients on early recognition of skin reactions to mitigate potential risks.
METHODS: A literature search was conducted in November 2025 using PubMed, Web of Science, ClinicalKey, Ovid and Cochrane library. Eligible studies included reports of AV patients who developed SCARs in association with systemic antibiotic treatment.
RESULTS: Twenty-eight articles (27 reports, 1 case series) were identified, encompassing a total of 31 patients with SCARs. Tetracycline class was the most frequently implicated antibiotic, with a mean latency period of approximately 4 weeks. Drug reaction with eosinophilia and systemic symptoms (DRESS) was reported in 24 cases, Stevens-Johnson syndrome (SJS) in 5 cases and acute generalized exanthematous pustulosis (AGEP) in 2 cases. Three patients died, and five developed long-term complications.
CONCLUSION: Although rare, SCARs may occur in AV patients receiving systemic antibiotics. Clinicians should maintain a high index of suspicion during therapy, ensure regular follow-up, and counsel patients on early recognition of skin reactions to mitigate potential risks.